Couldn't find what you looking for?

TRY OUR SEARCH!

Last thursday (9/27), my boyfriend and I had sex. It was the last day of my period. We used a condom, but i was still nervous so the next morning I took a plan b (Next Choice One Dose). I took the pill 16 hours after the sex. Today, exactly a week has gone by since I took the pill. I have not experienced any withdrawal bleed or spotting? I have read that this bleed is common a week after taking the pill. why haven't I bled? Does that mean I am pregnant? My period isnt due for another 2 weeks or so...help!

Loading...

Hi Lax,

No, it does not mean you're pregnant.  The timing of when you had sex and you taking the pill make it very unlikely.  In my opinion you did not need to take the pill.

There is often no indication that Plan B did anything.  You don't have to spot.

You can expect your next few cycles to be early or late and heavier or lighter than normal.

Hope it helps.

Reply

Loading...